# SDR WX0A071273

- Difficulty date: August 6, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N906NV
- Make and model: Boeing 757204
- Aircraft serial: 27236
- System (JASC): 2300 · Communications System
- Part: Selector Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK PERSONNEL REPORTED SMELL OF SMOKE AND VISIBLE SMOKE FROM THE NR 1 COMMUNICATION SELECT PANEL WHILE AT THE GATE.  MAINTENANCE DEPARTMENT PERSONNEL WERE NOTIFIED.  MAINTENANCE DEPARTMENT PERSONNEL REMOVED AND INSPECTED THE COMMUNICATION SELECT PANEL AND ADJACENT BOXES, INSPECTED CONNCETORS, PINS, WIRE BUNDLES.  NO DEFECTS NOTED.  NO OTHER VISUAL ABNORMALITIES NOTED.
